We describe a patient with probable dementia with Lewy bodies (DLB) whose Parkinsonism worsened after administration of rivastigmine within the therapeutic dose range. Some extrapyramidal signs (EPS) then reversed to pre-treatment level after rivastigmine dose reduction. We draw attention to the need of EPS monitoring during titration of cholinesterase inhibitors in patients with DLB. This is the first report to our knowledge of iatrogenic worsening of Parkinsonism which was successfully managed by dose reduction.
|Titolo:||Cholinergic balance in dementia with Lewy bodies : reversible worsening of parkinsonism at rivastigmine dosage modulation|
|Autori interni:||MARIANI, CLAUDIO|
|Settore Scientifico Disciplinare:||Settore MED/26 - Neurologia|
|Data di pubblicazione:||2007|
|Digital Object Identifier (DOI):||10.1007/s10072-007-0837-6|
|Appare nelle tipologie:||01 - Articolo su periodico|
File in questo prodotto:
- PubMed Central loading...